# SDR FDEA200804151419

- Difficulty date: April 15, 2008
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,345 hours, 15,507 cycles
- Engine: Ge CF650C2
- Engine time: 55,457 hours, 18,416 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 55,457 hours, 18,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALL IN CRUISE SHAKING.  AIRCRAFT FLUCTUATION OF N1, THROTTLE AT IDLE N137 PERCENT EGT 600-700 DEG.  INFLIGHT ENGINE SHUTDOWN, RESIDUAL FUEL FLOW AFTER SHUTDOWN 800 LBS FF.  REMOVED AND REPLACED THE NR 3 ENGINE.  PERFORMED IDLE AND FLT IDLE RUNS.  ALSO PERFORMED A MAX POWER ASSURANCE RUN.  ALL ENGINE PARAMETERS WERE NORMAL AND ACFT OK FOR SERVICE.  FUEL FLOW DISCREPANCY WAS ALSO CLEARED WITH ENGINE REMOVAL AND REPLACEMENT.
